About a month ago or so my husband complained about an odd rash on the top of his foot but it must not have been too bothersome because he didn't do anything about it, and i never noticed it until he pointed it out...but about a week or two ago I guess the itching got worse so he started using Lotrimin, thinking it was athlete's foot...but it wasn't between his toes at all and after a few days of using it the rash started turning a dark brown, so i told him to stop using it...It's on the top of both feet...I took a picture several days ago, after he'd stopped using the Lotrimin, and then the next picture is a couple days later...his feet had gotten wet and the skin just sort of peeled off...
What could this be? Should he see a regular doctor or a dermatologist, or try something over the counter first?
Without examination,it is very difficult to confirm a diagnosis,but it can be due to heat rash,contact dermatitis to socks or shoes,rashes due to friction rub, sweat dermatitis, fungal infections,nummular eczema or venous indsufficiency.
Oral antihistaminics like benadryl or claritin,oral steroids and topical application of steroids and calamine are the minstay of treatment.If the itchy rashes still persist then consultation of a dermatologist will be the best.
Hope it helps.Take care and pls do keep me posted on how your husband is doing and if you have any additional queries.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.